Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Weaning off of Viibryd
    avatar
    kthornton79 posted:
    I have been weaning off Viibryd for a few weeks and I am almost done w/the 10 mg and I will be completely off the medication. I have noticed that I am more on edge and my emotions are like a roller coaster. I have snapped at my husband and I'll just feel like I want to totally just shut down and just totally isolate. I am not sure if its me weaning off the medication or just my depression being a pain.
    Reply
     
    avatar
    chez1 responded:
    Hi there, welcome to the site. I don't have the same experience as you are having but from reading your post, I think it is important for you to share the information with your doctor, maybe now isn't the time to completely come of the meds?

    This is a really supportive forum for advice, care and shared experiences, hope it is of some benefit for you
    Hugs
    Chez x
    People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.